# SDR IPXA2019073145142

- Difficulty date: July 17, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 728.5 - 734.5 IS CRACKED. REPAIRED CRACKED LT WING L/E BEADED DOUBLER BETWEEN XOS 728.6 - XOS 734.7 IAW SRM 57-40-02, REPAIR 15, FIGURE 205, REV. 66. (MAJOR)
